# SDR SWAA2021011140557

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN RIB BST 867 AT VERTICAL STABILIZER / REPLACED RIB ON DORSAL FIN BS867 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING # 174A0103 REV A
